Dasatinib-induced Seborrheic Dermatitis-like Eruption.J Clin Aesthet Dermatol. 2017 Jul; 10(7):23-27.JC
Dasatinib is an oral tyrosine kinase inhibitor approved for imatinib-resistant chronic myelogenous leukemia. It has been investigated in treating other neoplasms, including non-small-cell lung cancer and a subset of melanomas. Seborrheic dermatitis is characterized by erythematous patches or plaques with scaling typically affecting the external ear, glabella, hair-bearing areas of the face, nasolabial fold, and scalp. Antitumor agents are often associated with mucocutaneous side effects, including seborrheic dermatitis. We describe the case of a 79-year-old woman with a history of sinonasal melanoma who developed a seborrheic dermatitis-like eruption while taking dasatinib. We also review the molecular abnormalities associated with melanoma, summarize the mucocutaneous side effects of dasatinib, and list the other antineoplastic agents associated with a seborrheic dermatitis-like eruption.